# SDR YENA2021092800613

- Difficulty date: September 18, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 13 hours, 4 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Part serial: AG22246
- Condition: Failed
- Location: Nr 2 Throttle
- Part time: 19 hours, 5 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS: FLT 6414, JFK-VQQ. ENG 2 ONE TLA FAULT DISPLAYED ON ECAM ( THRUST LEVER POSITION SENSORS ); T/S PER TSM 76-11-00-810-825-A. FOUND WIRE 7325-7314 BROKEN BETWEEN FRAMES 33 AND 34 ( ABOVE SEAT 6F, ROUTE 2S. PER ESPM FIGURE 20-53-22-0004, REPAIR TYPE IS 2-F. PERFORMED REPAIR IAW ESPM 20-53-22-0014. SELF TEST OF THE FADEC PASSED, MDDR CLEARED PLACARD
